Dimenhydrinate 50 mg. 30 tablets
Active substance in one tablet Dimenhydrinate 50 mg.
Excipients: lactose monohydrate, corn starch, povidone, colloidal silicon dioxide, magnesium stearate and talc.
The product is available in packs of 25 and 30 tablets.
1. WHAT Dimenhydrinate Actavis AND WHAT IT IS USED
The principal action of dimenhydrinate is reversibly blocking the histamine Hi receptors in the human body, which defines
beneficial effect in various allergic reactions.
Turns and expressed antiemetic effect (inhibits antiemetic in so sickness.
Dimenhydrinate has the following applications:
Prevention and treatment of nausea, vomiting and dizziness in sickness and other diseases.
2. WHAT YOU NEED TO KNOW BEFORE Dimenhydrinate Actavis
Dimenhydrinate not apply to:
hypersensitivity / allergic to the active substance or one of the other components of the product;
Treatment of medicinal products from a group called MAO inhibitors;
Acute asthma attack;
Increased intraocular pressure (narrow-angle glaucoma);
Pheochromocytoma (tumor of the adrenal glands);
Porphyria (a disorder of metabolism);
Increasing the prostate gland with urinary retention;
Seizures (epilepsy, eclampsia).
In the application of this product, please note the following:
Dimenhydrinate has sedative (calming) effect more pronounced at the beginning of treatment. This product should be administered with caution in patients with pyloric stenosis; bronchial asthma, hyperthyroidism (overactive thyroid gland), some cardiovascular diseases (hypertension, arrhythmias) and in the elderly.
Application of Dimenhydrinate Actavis with food and drink:
There are no restrictions regarding use and intake of foods and beverages.
Before taking any medicine, consult your doctor or pharmacist.
Not recommended use of the product in pregnant women due to the absence of data from controlled studies. Data from studies in animals showed no adverse effects on the fetus Dimenhydrinate.
Before taking any medicine, consult your doctor or pharmacist.
Not recommended use of the product in lactating women, the absence of data from controlled studies in these groups. The drug substance is excreted in breast milk.
Driving and using machines
During treatment with the product should avoid engaging in activities requiring alertness such as driving or operating machinery due to the possibility of developing certain side effects such as dizziness, sleepiness, reduced alertness.
Important information about some of the ingredients of Dimenhydrinate Actavis
This medicinal product contains lactose, which makes it unsuitable for patients with lactase deficiency, galactosemia or glucose / galactose malabsorption syndrome.
Dimenhydrinate Actavis contains wheat starch and can be dangerous for people with celiac disease (gluten enteropathy).
Taking other medicines:
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, even if they have not been prescribed by your doctor.
Coadministration of Dimenhydrinate with psychotropic and sedative drugs, hypnotics, tranquillizers, anxiolytics, analgesics, anesthetics can lead to a strengthening of their effects.
Dimenhydrinate effects may be intensified by concomitant administration of atropine, biperiden, tricyclic antidepressants.
In concomitant treatment with Dimenhydrinate and drugs from the group of MAO inhibitors possible development of paresis of the intestines, urinary retention, increased intraocular pressure, and severely low blood pressure, respiratory depression and others. This condition can be life-threatening.
Coadministration of Dimenhydrinate products for lowering blood pressure can lead to enhancement of their effect. Alcohol enhances the effect of the product. Dimenhydrinate may lead to false negative results in skin tests for the detection of allergies. Before conducting such tests is imperative discontinuation of the product at least 72 hours prior to their implementation.
3. HOW TO USE Dimenhydrinate Actavis
Always Dimenhydrinate Actavis exactly as stated in this leaflet!
For adults and children over 12 years: The recommended dose 1-2 tablets 2 to 3 times daily. Maximum daily dose of 8 tablets.
Children between 6-12 years:
Recommended dose 1 / 2-1 tablet 2 to 3 times daily. Maximum daily dose of 3 tablets.
For prevention of kinetoses first dose is administered 1 / 2-1 hours prior to departure.
This medicine does not apply to children under 6 years.
If you have the impression that the effect of the application of Dimenhydrinate is strong or too weak, talk to your doctor or pharmacist.
If you used a higher dose Dimenhydrinate Actavis
When taking a higher dose than recommended in this leaflet immediately contact a doctor!
Administration of doses higher than those recommended may lead to drowsiness, urinary retention, dry mouth, reddened, dry skin, tremor, convulsions, loss of consciousness in adults as in children prevalent symptoms of agitation, tremors, hallucination and seizures .
Treatment is symptomatic means by taking all necessary measures for the rapid elimination of the drug from the body.
If symptoms of overdose, immediately contact a doctor!
If you forget to take Dimenhydrinate Actavis
If you miss a dose, apply it at the next regular intake without increasing the dose.
4. POSSIBLE SIDE EFFECTS
Like any other medicine Dimenhydrinate Actavis can cause side effects.
From the central nervous system can occur drowsiness, dizziness, increased irritability, tremor.
In children and the elderly but more frequent events such as insomnia, nervousness, impaired coordination, convulsions. May occur skin rashes, sweating, increased sensitivity to light, drop in blood pressure, irregular heart beat, dry mouth, pain in the upper abdomen, nausea, vomiting, diarrhea, constipation, loss of appetite, nasal dryness and throat, nasal congestion, difficulty in urination.
Very rarely possible changes in color vision, visual disturbances, night and spatial vision, and some hematopoietic disorders, such as anemia, low white blood cells or platelets.
If you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.
Keep out of reach of children!
At temperatures below 25 ° C.
Do not use after the expiry date stated on the package!
Shelf life: five (5) years from date of manufacture.